# SDR DXTA2010040504060

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605738
- Aircraft time: 2,087 hours, 1,588 cycles
- Engine: Pwc PW545B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE AT 5000 FT, LT SIDE OF ACFT NOSE BETWEEN MATING POINT OF RADOME AND NOSE BULKHEAD RIVET LINE. 3 INCH SECTION OF SKIN PEELED BACK AT RIVET LINE.  REMAINS FOUND ON LT WING L/E, LT HORIZ STAB AND LT ENG INLET AND FAN.  REWORKED SKIN AND FRAME TO WITHIN ALLOWABLE LIMITS OF LOCAL CONTOUR DEVIATION IAW SRM CHP 51-00-03. NDT INSP OF REWORKED AREA C/W IAW NDTM REF 6-20-00-02. NO DEFECTS NOTED. PREPPED AND MATCH PAINTED AREA IAW MM CHP 20-33-00.
